# SDR AALA980929

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROWS 36 THROUGH 43AB INOPERATIVE.  REPAIRED WIRE AT SEAT ROW 36AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
